# SDR C2XA05BT010

- Difficulty date: February 2, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 16,308 hours, 14,510 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 00033
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR LEVER/DISAGREEMENT WARNING ON RETRACTION, NOSE GEAR RED HATCHED INDICATION.  PERFORMED CHECKLIST, RECYCLED GEAR, GEAR INDICATED NORMAL AFTER RECYCLE.  EXTENDED NORMALLY FOR AIR-RETURN LANDING IN NEWARK.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER IAW EMB145 MM 32-32-01.  PERFORMED LANDING GEAR OPERATIONAL CHECK MULTIPLE TIMES, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
